# SDR NACA2021102900002

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 104,844 hours, 18,579 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,457 hours, 2,989 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8201709
- Part serial: 920216
- Condition: Unknown
- Part time: 7,457 hours, 2,989 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: LEFT ENGINE HPSOV EICAS MESSAGE ON SHORT FINAL, TURNED INTO A STATUS MESSAGE. NO CHANGE IN DUCT PRESSURE. CORRECTIVE ACTION: REPLACED LH HPSOV OPS CHECK NORMAL IAW AMM 36-11-06, ETOPS GROUND VERIFICATION COMPLIED WITH
